Research ArticleOpen accessIn the keywordsRanking of Simultaneous Equation Techniques to Small Sample Properties and Correlated Random DeviatesA. A. Adepoju, J. O. OlaomiJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,594 accessesView PDFCite
2 articles for “total absolute bias”
Set a search alertResearch ArticleOpen accessIn the abstractEstimation under Multicollinearity: A Comparative Approach Using Monte Carlo MethodsD. A. Agunbiade, J. O. IyaniwuraJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,531 accessesView PDFCite